# SDR 05FDEA00299

- Difficulty date: February 16, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727-200
- Aircraft serial: 21670
- Aircraft time: 34,761 hours, 25,185 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE IN SKIN AT BS 188, 13 INCHES BELOW STR 17L.  *S/D*  REPAIRED PER SRM 53-30-03.
